# SDR SIMA20251111002

- Difficulty date: November 11, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-21-009-0873 FWD CARGO DOOR CUTOUT HAS CORROSION ON OB FUSELAGE SIDE WHERE SCUFF PLATE ATTACHES AT FWD BOTTOM EDGE OF CARGO DOOR CUTOUT. (MAJOR REPAIR)) (LEVEL 2 CORROSION). BLENDED CORROSION ON FWD CARGO DOOR CUTOUT ON OB FUSELAGE SIDE WHERE SCUFF PLATE ATTACHES AT FWD BOTTOM EDGE OF CARGO DOOR CUTOUT ?CORNER SEAL REST? PER EMB-175 SRM 51-10-03. DEEPEST BLENDED AREA MEASURES (L=2?, W=.5?, H=.045?). FOUND TO BE OUT OF ALLOWABLE LIMITS PER EMB-175 SRM 53-21-11/AD01. LOCATED, DRILLED AND TREATED HOLES IN NEW CORNER SEAL REST PN: 170-66803-401 AT FWD CARGO DOOR CUTOUT PER EMB-175 SRM 51-40-02. REMOVED AND REPLACED FWD CARGO FWD CORNER SEAL REST PER EMB-175 SRM 51-40-08. RESTORED FINISH TO FWD CARGO FWD CORNER SEAL REST PER EMB-175 SRM 51-23-06 AND ETN-EJ-51-015.
